EconPapers    
Economics at your fingertips  
 

Government Size, Product Diversity and International Trade

Sajid Anwar ()

Journal of Policy Modeling, 1998, vol. 20, issue 1, 1-9

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0161-8938(97)00029-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jpolmo:v:20:y:1998:i:1:p:1-9

Access Statistics for this article

Journal of Policy Modeling is currently edited by A. M. Costa

More articles in Journal of Policy Modeling from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-11-16
Handle: RePEc:eee:jpolmo:v:20:y:1998:i:1:p:1-9